# SDR FDEA201910292773

- Difficulty date: October 29, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 85,447 hours, 20,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP1153003133
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK AT STATION 455 TO STATION 475 X = 0 FOUND CORROSION .  CABIN AT SEAT TRACK STATION 455 TO STATION 475 X = 0 , CORROSION FOUND EXFOLIATED   AND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 . CORRODED   SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-31-01-0G AT STATION 421 TO STATION   495 X = 0 . SEAT TRACK REWORKED BY MACHINING AS PER DOUGLAS DRAWING SP11530031   REVISION D . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
